# SDR SWAA2022040748261

- Difficulty date: December 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,398 hours, 9,327 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192K
- Condition: Delaminated
- Location: Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY PANEL 192K (149A7753-3) IS DELAMINATED (OUTER LAYER OF FIBERGLASS PEELED OFF).INSTALLED PANEL 149A7753-2 PER EA OTHER-53EA-07525 PANEL MUST BE REMOVED AND INSTALL SERVICEABLE 149A7753-3 PANEL WITHIN 7 DAYSPERMANENT ACTION REQUIRED:REMOVE THE 149A7753-2 PANEL AND INSTALL A SERVICEABLE 149A7753-3 PANEL / REMOVED - 2 PANEL & INSTALLED 3 PANEL; REF SA-M #0157988 FOR FULL RESOULTION
